Say goodbye to UCP-1.
- 01-21-2004, 11:19 AM
Say goodbye to UCP-1.
next on the list to be crossed off, or at least forced off, Usnic Acid.
- 01-21-2004, 11:23 AM
Were going to be saying goodbye to a lot more then Usnic Acid this year. Brace yourselves PH users and start either reading up on the juice or stocking up on PH powders.
- 01-21-2004, 03:20 PM
Where's the M1T
The only place where they still sell UCP-1 is at lion's (at least from MY searching)...Still going for a good price
01-21-2004, 03:56 PM
Welcome to the wonderful world of AUSTRALIA. NOTHING IS LEGAL HERE!!!!!
It sucks big time. We legally cannot get a hold of Ephedrine, Clen, Nolva, PH, steroids, SU, UA, the list goes on and on. You guys in the US dont know how lucky you are. Our customs is one of the tightest in the world and only about 1% of stuff sent gets through.
01-21-2004, 04:17 PM
I live in Canada. We must be second on the list.Originally Posted by darklord
However, I cna get stuff through without much complication
01-21-2004, 05:45 PM
Lucky you, if we try, at best we'll get a customs seizure notice, at worst, they'll come over to ur place, bend you over and shaft you sideways.Originally Posted by houseman
01-21-2004, 07:06 PM
This is a freaking joke. The FDA commissioner needs to wake up and realize that bitter orange and UA may (?) cause some kidney and liver strain, but WHAT ABOUT THE PRESCRIPTION DRUGS AND ASPIRIN? These also cause kidney and liver damage, and to a higher degree! HYPOCRITES!!!
01-27-2004, 11:30 AM
01-27-2004, 11:36 AM
Does anyone actually have studies proving Asprin and such OTC products have damaging effects on the Liver and Kidney's at the recommended dosages?
I believe it to be true and I get into all sorts of arguments with my Government cronies that believes the Governments' interest is in protecting us - not simply their pocketbook.
For OTC stuff... it'd be great to shut their ****ing mouths with real world proof
03-17-2004, 04:36 PM
Good riddance to UCP-1, imho. I was only taking the suggested dosage, on day 8 I quit taking it because I started to develop a mild rash (at the time I noticed it, just a patch near my armpit about the size of a dime). By the time it stopped spreading, 5 days later, it covered 95% of my body and I was taking so much benydryl I was hallucinating just to keep from scratching my skin off. My doctor finally put me on a bunch of cortical steroids to get it to stop. Six days of those, with thier own side-effects, before I could shower or sweat or have any pressure on my skin at all without it being extremely painful... and probably another two weeks after that before the whole thing resolved.
Also - now that I think about it - cripes, do you really want to be messing around with your mitochondria? Especially making them -less- efficient? Decreased mitrochondrial efficiency is, in fact, the major long-term side-effect of most anti-retroviral medication - and simulating AZT poisoning seems like a high price to pay for a little extra cut.
To each his own, of course. But be careful out there.
03-17-2004, 05:55 PM
Did a brief search and found this link on how even chronic (peristant usage) can cause damage to kidney, liver, etc...Originally Posted by houseman
03-17-2004, 07:02 PM
so now we don't have DNP, SU, or UA, so who wants to come up with a new uncoupler (shouldn't be too difficult)?
how about dicumarol?
03-18-2004, 11:11 AM
Similar Forum Threads
- By g0hardorgohom in forum Supplement LogsReplies: 0Last Post: 10-08-2011, 03:46 AM
- By Bionic in forum General ChatReplies: 118Last Post: 02-24-2009, 11:32 PM
- By RedwolfWV in forum General ChatReplies: 5Last Post: 12-29-2008, 12:52 PM
- By lifted in forum AnabolicsReplies: 17Last Post: 09-15-2005, 08:16 PM
- By windwords7 in forum General ChatReplies: 3Last Post: 04-10-2003, 01:34 PM